# SDR 2023F00279

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: General aviation
- Aircraft: N350HF
- Make and model: Snias AS350B3
- Aircraft serial: 3183
- Aircraft time: 11,933 hours, 43,423 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 6,888 hours, 11,757 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Friction Pad
- Part number: 350A27136820
- Condition: Faulty
- Location: Collective
- Component: Collective
- Component part number: 350A27317008
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FRICTION SHOE/PAD CAME UNBONDED IN FLIGHT CAUSING A "JAM" IN THE COLLECTIVE.  WHEN THE PILOT LOOKED DOWN AND SAW WHAT WAS FOULING THE COLLECTIVE HE WAS ABLE TO REMOVE THE FRICTION SHOE.
